# SDR 06FDEA1245

- Difficulty date: March 27, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 73,514 hours, 27,124 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE EXTERNAL REPAIR IS IN CRITICAL AREA OF PRIMARY STATIC PORT.  REWORKED REPAIR IAW FEDX EA 8-5330-96383 FUSELAGE - SKIN AT FORWARD CARGO DOOR HAS REPAIR THAT WAS REMOVED - REWORK.  MAJOR REPAIR.
